MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PLUS PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PLUS PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 6900P
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 25mm 6900p mitral valve, implanted in the mitral position, underwent a valve-in-valve procedure after an implant duration of 6 years, 10 months due to stenosis and regurgitation.The patient presented with nyha class iii heart failure.The tmvr was performed with a 26mm 9755rsl transcatheter valve.The patient was stable post procedure.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2, h6 (component code, type of investigation, investigation findings, investigation conclusions).Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.A definitive root cause is unable to be determined, however, patient factors likely caused or contributed.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PLUS PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key21069353
Report Number2015691-2025-00023
Device Sequence Number18245057
Product Code DYE
UDI-Device Identifier00690103152630
UDI-Public(01)00690103152630(17)201114
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2020
Device Model Number6900P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age65 YR
Patient SexMale